# SDR 2008UALA04194

- Difficulty date: August 8, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 59,515 hours, 32,931 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: O-Ring
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 INDICATES 680 PSI.  FOUND THE JUMP SEAT MASK CONNECTION POINT TO ACFT O-RING DAMAGED. REPLACED WITH NEW MASK, OPS MASK NORMALLY, SERVICED O2.  ACFT OK FOR SERVICE.
